# SDR SWIA200110027

- Difficulty date: July 15, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 2,558 hours, 1,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1241B
- Condition: Defective
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WHILE SELECTING FLAPS FROM 20 TO 30 DEGREES "FLAPS HALF SPEED" STATUS MESSAGE ILLUMINATED.PULLED CB F4 ON CB PANEL 1 AND 2, RESET AND CYCLED FLAPS SEVERAL TIMES.  OPS CHECKS GOOD. "FLAPS HALF SPEED" STATUS MESSAGE ILLUMINATED AGAIN ON FINAL APPROACH. REPLACED RIGHT BPSU IAW 27-51-10.  OPS CHECK GOOD.
